It is currently Mon Aug 21, 2017 7:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: tapering side effects?
PostPosted: Mon Jun 15, 2015 3:25 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
Hi friends,
Well I'm down to .125mg of suboxone from 4mg at my highest. I have very weird side effects and it feels like my body is going crazy. Please, tell me this is just withdrawal and it will get better. First, I have zero appetite. Ive lost a lot of weight. Nauseous a lot of the time. No energy. Weird swallowing reflex....like I'm laying in bed in the am (mostly happens then) and I swallow and suck in air at the same time without trying--it's automatic. I'm dizzy a lot of the time. Hot and cold. Goosebumps. Have blood in my urine (6 months ago I had a CT and the dr also looked in my bladder and didn't see anything) so I'm hoping that's all from w/d. Any advice? I feel like absolute shit. Is this how it is coming off and getting to such a low dose? Should I just jump now so I don't prolong this? Ugh. Help.


Top
 Profile  
 
PostPosted: Mon Jun 15, 2015 4:04 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
You are going through withdrawal. Your choices are to tough it out and stay at .125 until you are feeling better, up your dose slightly, but not up to your last level, or go back up to the level you were at before you dropped to .125.

Here's the thing. Your body is going to be affected by withdrawal at times no matter what. You are coming off a strong medication. If you are very patient and very slow, you will barely feel the withdrawal. If your drops are too big and too soon, you will feel more of the withdrawal. If you jumped off without continuing to taper, you would feel the worst withdrawals.

I's just a matter of how you want to handle it. Good luck!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Mon Jun 15, 2015 9:55 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hi maya

Most of it sounds like w/d, but I am concerned about the blood in your urine. I would either call my doctor or go see him/her. I don't think I ever heard of blood in urine as a symptom of w/d.

Hang in there.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Jun 15, 2015 10:29 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
I made an appointment next week for the blood in the urine thing. That is what is scaring me most. What about the swallowing issue? It's so weird but just started when I started tapering and got below 3mg. Has that happened to anyone? Thanks!


Top
 Profile  
 
PostPosted: Tue Jun 16, 2015 8:11 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
Blood in the urine is not a symptom of withdrawal but can be a symptom of a kidney or bladder problem (which could casue hot/cold, aches, pains, etc...). Please see your doc again!

_________________

1.1.15 - 8 mg/day
1.24.15 - 6 mgs/day
3.6.15 - 4 mg/day
3.22.15 - 3 mg/day
5.3.15- 2 mg/day
5.17.15 - 1.5 mg/day
5.29.15 - 1 mg/day
6.16.15 - .8 mg/day
12.18.15 - 4 mg
12.28.15 - 2 mg
1.10.16 - 1.5 mg
1.21.16 - 1 mg


Top
 Profile  
 
PostPosted: Tue Jun 16, 2015 2:57 pm 
Offline
Power Poster
Power Poster

Joined: Thu May 14, 2015 2:47 pm
Posts: 87
Did you have blood in your urine 6 months ago?


Top
 Profile  
 
PostPosted: Wed Jun 17, 2015 8:49 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
Maya, the swallowing "thingie" could be anxiety-related. A lot of folks have trouble swallowing when anxious. That is not what really worried me...it was the blood in the urine which could mean kidney or bladder infection (and could cause hot/cold chills, tiredness, etc). Glad you are having it checked out!

_________________

1.1.15 - 8 mg/day
1.24.15 - 6 mgs/day
3.6.15 - 4 mg/day
3.22.15 - 3 mg/day
5.3.15- 2 mg/day
5.17.15 - 1.5 mg/day
5.29.15 - 1 mg/day
6.16.15 - .8 mg/day
12.18.15 - 4 mg
12.28.15 - 2 mg
1.10.16 - 1.5 mg
1.21.16 - 1 mg


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group